Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Bleeding with clots with flesh color in between, seemed like uterine lining, had taken primolut n to postpone periods. What is the reason?

i was taking primolut n for two weeks to pospone my period i do not do this normally 3 days after i have finished the tablets i started bleeding (which is normal) when i took out my tampon i found clots on it ( still normal for me) this time was different there was flesh colour between the clots like my uteris lining has come away. i have not been to a gino for 6 years i have two kids i am 27 and my husband has had a versectame what is this problem???
Asked On : Fri, 21 Sep 2012
Answers:  0 Views:  148 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor